# SDR AU970714

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Window C-D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WINDOW POSTS C-D CRACKED IN THE FOLLOWING AREAS:- 1. LH SIDE - CRACK LENGTH 20MM (0.787IN)2. RH SIDE - CRACK LENGTH 40MM (1.574IN)FOUND DURING EDDY CURRENT INSPECTION
